EconPapers    
Economics at your fingertips  
 

An application of Ramsey theorem to stopping games

Nicolas Vieille (), Eran Shmaya and Eilon Solan ()

Post-Print from HAL

Abstract: We prove that every two-player nonzero-sum deterministic stopping game with uniformly bounded payoffs admits an var epsilon-equilibrium, for every var epsilon>0. The proof uses Ramsey Theorem that states that for every coloring of a complete infinite graph by finitely many colors there is a complete infinite subgraph which is monochromatic.

Keywords: Nonzero-sum stopping games; Ramsey Theorem; Equilibrium payoff (search for similar items in EconPapers)
Date: 2003-02-01
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Published in Games and Economic Behavior, 2003, Vol.42,n°2, pp.300-306. ⟨10.1016/S0899-8256(02)00539-0⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: An application of Ramsey theorem to stopping games (2003) Downloads
Working Paper: An Application of Ramsey Theorem to stopping Games (2001) Downloads
Working Paper: An Application of Ramsey Theorem to Stopping Games (2001)
Working Paper: An Application of Ramsey Theorem to Stopping Games (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00464974

DOI: 10.1016/S0899-8256(02)00539-0

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-00464974